# SDR ASAA2016042516533

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,939 hours, 3,255 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUDDLED FUEL DISCOVERED UNDER ENGINE NR 1.  ACFT GROUNDED.  FOUND OIL CAP O-RING LEAKING. INSTALLED NEW O-RING.  TEST RAN AGAIN 5 MIN NO LEAK FOUND REF AMM 71-71-00.
